# SDR 95ZZZZ250

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47731
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Amplifier
- Part number: 60714622
- Condition: Malfunctioned
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 518 - DURING CLIMB A SMOKE ODOR APPEARED IN CABIN.  TURNED RIGHT AIR CONDITIONING PACK TO FULL COLD, ODOR AND HAZE DISSIPATED, RETURNED TEMPERATURE CONTROL TO NORMAL RANGE.  REPLACED TEMPERATURE CONTROL AMPLIFIER, (P/N 607146-2-2) AND WATER SEPARATOR COALESCER, (P/N 179460-8-1).  AIR CONDITIONING SYSTEM OPERATION CHECKED NORMAL.  CHECK C-12 - 1-11-95 - STL.  REF 95ZZZZ251.
